# SDR 95FDEA00190

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON FWD SIDE OF FRAME BS 540 BELOW STR 9R.  REMOVED MECHANICAL DAMAGE ON FWD SIDE OF FRAME BS 540 BELOW STR 9R AND REPAIRED IAW FEDEX SRM 53-10-4.
